Skip to Content

Does Benadryl cause a drug interaction with an MAOI?

Responses (1)

suzanne66 24 May 2011

You should exercise extreme caution - always check with your pharmacist.
There are several "types" of Benadryl on the market and I am not sure which type you are asking about.
You must not take those containing pseudoephedrine, phenylephrine or dextromethorphan as serious hypertensive side effects are possible.
The plain Bendadryl containing the anti-histamine ingredient diphenhydramine should also be taken with caution as the CNS side effects can be additive - that is the ability to concentrate, reaction times alertness etc.
https://www.drugs.com/interactions-check.php?drug_list=896-1617,1839-1190
https://www.drugs.com/interactions-check.php?drug_list=65-12940,1839-1190

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions